# SDR RAIA00701021

- Difficulty date: January 15, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 15,440 hours, 13,684 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 5462 - STL - ENGINE NR 1 REVERSER DISAGREE EICAS MESSAGE ON EICAS ON TAKEOFF ROLL. MAINTENANCE DEFERRED THE NR 1 THRUST REVERSER PER MEL.
